# SDR UALA2012040202030

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 35,438 hours, 14,367 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LEFT EMERGENCY BATTERY LOW.  REPLACED FWD LEFT EMERGENCY BATTERY EPSU POWER SUPPLY PER MM, OPS CHECKED GOOD.
